7 weeks post lower/upper bleph, still swollen and discolored under eyes. (photos)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
Discoloration after TCA peel
- This looks like post-inflammatory hyperpigmentation from the peel.
- It is especially common in an olive skin that is not prepared with hydroquinone and tretinoin before the peel.
- It often lightens over 6 months.
- Hydroquinone alone is not enough. It may improve with 4% hydroquinone + 0.5% tretinoin in the evening and a glycoliccream in the morning. You must use a zinc oxide/titanium dioxide sun block at all times or the color promptly returns.
- Discuss with your surgeon adding these creams. .
- The skin may still be too sensitive after the peel.
- If you respond to the creams, glycolic peels or 15% TCA peels might further lighten the color. Best wishes.
Pigmentation under the eyes
I understand it is quite frustrating for you to have problems with pigmentation and swelling so long after your surgery. However, I would advise to be patient. It is possible (although fairly uncommon) to have prolonged swelling and bruising after blepharoplasty, especially when it's combined with the fat grafting. Hydroquinone cream is unlikely to be of help in this situation and cold comprises may actually make the swelling worse. I would recommend warm (but not hot!) compresses 2-3 times daily and a very gentle tapping massage around the eyes. Be prepared that it might take another 2-3 month for things to start getting better.
7 weeks post lower/upper bleph, still swollen and discolored under eyes.
You might also like...
I simply can't agree with Dr. Common that you look "fine."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.